Some Improved Constructions for Nonbinary Quantum BCH Codes

Nianqi TANG  Zhuo LI  Lijuan XING  Ming ZHANG  Feifei ZHAO  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E102-A   No.1   pp.303-306
Publication Date: 2019/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E102.A.303
Type of Manuscript: LETTER
Category: Information Theory
Bose-Chaudhuri-Hocquenghem (BCH) codes,  stabilizer codes,  quantum error-correction,  Hermitian dual containing codes,  

Full Text: PDF(252.3KB)
>>Buy this Article

Maximal designed distances for nonbinary narrow-sense quantum Bose-Chaudhuri-Hocquenghem (BCH) codes of length $n= rac{q^4-1}{r}$ and new constructions for them are given, where q is an odd prime power. These constructions are capable of designing quantum BCH codes with new parameters. Furthermore, some codes obtained here have better parameters than those constructed by other known constructions.